Fiber orders and compact spaces of uncountable weight

Volume 204 / 2009

Antonio Avilés, Ondřej F. K. Kalenda Fundamenta Mathematicae 204 (2009), 7-38 MSC: Primary 54B35; Secondary 52A07. DOI: 10.4064/fm204-1-2

Abstract

We study an order relation on the fibers of a continuous map and its application to the study of the structure of compact spaces of uncountable weight.

Authors

  • Antonio AvilésFacultad de Matemáticas
    University of Murcia
    Campus de Espinardo
    Murcia, Spain
    e-mail
  • Ondřej F. K. KalendaDepartment of Mathematical Analysis
    Faculty of Mathematics and Physics
    Charles University
    Sokolovská 83
    186 75 Praha 8, Czech Republic
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image